# SDR 2005UALA00889

- Difficulty date: August 25, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 51,338 hours, 14,950 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO SMOKE IN THE CABIN & COCKPIT. MODERATE SMOKE AND FUMES OF ELECTRICAL TYPE IN CABIN AND COCKPIT. FLIGHT DIVERTED TO DTW. INSPECTED GALLEYS, CABIN, CARGO PITS AND BOTH E&E BAYS FOR ELECTRICAL RELATED PROBLEMS. FOUND AUDIO ACCESSORY UNIT WITH STRONG ELECTRICAL SMELL. CAPT AND FO WRITE-UP ALSO GENERATED SAYING UNABLE TO COMMUNICATE WITH FLT ATTENDANTS ON SERVICE INTERPHONE. REPLACED AUDIO ACCESSORY MR23505-59 UNIT CHECKED GOOD. TWO CIRCUIT BOARD FAILURES OCCURRED WITHIN THE AUDIO ACCESSORY UNIT. BOARD A1 HAD RESISTOR R1 AND CAPACITOR C2 FAILURE. BOARD A2 HAD A FAILURE OF RESISTOR R1. RESISTOR SPECIFICATIONS (R1) FOR BOTH BOARDS IS P/N RL42S100GTX (10 OHM 2WATT).  CAPACITOR SPECIFICATION
